# SDR HALA2019042900207

- Difficulty date: April 27, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08186
- Aircraft time: 2,845 hours, 552 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pressure Switch
- Condition: Failed
- Location: Hyd Pump
- Part time: 2,845 hours, 552 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ECAM HYD BLUE ELEC PUMP LO PR CAME ON IN FLIGHT. PERFORMED ECAM ACTIONS AND PROCEED FLIGHT WITH BLUE PUMP MANUALLY OFF. // REMOVED AND REPLACED BLUE ELECTRIC PUMP PRESSURE SWITCH IAW AMM 29-12-17-000-001-A. OPS CHECK GOOD OK FOR SERVICE.
